Burning or freezing feet, side effect of crestor (rosuvastatin)?

No. It is not. It sounds like you have a peripheral neuropathy (bilateral, symmetric, stocking distribution dysesthesia). Causes are varied. Diabetes, inadequate circulation, kidney dysfunction, vitmin B12 and other vitamin deficiencies are typical causes when any cause can be determined. There are treatments. Good luck.

Related Questions

I used to take crestor (rosuvastatin) but was one of the few who had muscle pain as a side effect, my question is will all statin meds have side effect?

Not necessarily. Some r combinations of meds, some r only 1 statin. Trial ; error. If u switch, report immediately any such symptoms. Also don't start until the aching clears. Read more...
Not necessarily. Not necessarily, but needs to be monitored closely, with cpk, aldolase and clinical evaluation. However, if muscle damage was considered severe by physician, probably best to avoid the class of med. Read more...

Family member was put on Crestor (rosuvastatin) but is having side effects: feet feel tight, fatigue, weakness, etc. Go to ER? Getting worse. What will they do???

Contact doctor . Medication side effect is often concerning and in this case the class of medication called Statins. I will recommend calling the doctor that started the medicine and discussing this concerns as soon as possible. They are other options for treating cholesterol that can be explored. Thanks for advocating for family, we need more people like you. Read more...